# SDR DALA2021092805837

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,679 hours, 8,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 CLEANERS REPORT UNABLE TO CLOSE DOOR 4L. CORRECTIVE ACTION: FOUND HINGE SWING PANEL DETACHED AND BLOCKING HANDLE. REAPPLIED EPOXY TO BOTH HINGES & REINSTALLED. (8038364)
